Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1975 3
1977 3
1978 1
1979 2
1980 2
1981 4
1983 3
1984 2
1986 1
1987 1
1989 1
1990 3
1991 1
1993 1
1994 1
1995 3
1996 3
1997 3
1998 3
1999 4
2000 3
2001 1
2002 1
2003 2
2004 1
2005 2
2006 1
2007 4
2008 6
2009 1
2010 2
2011 1
2012 5
2013 5
2014 10
2015 3
2016 3
2017 5
2018 3
2019 3
2020 2
2021 0
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 30709974

105 results
Results by year
Filters applied: . Clear all
Page 1
[Clonidine poisoning in a child: a case report].
Schmitt C, Kervégant M, Ajaltouni Z, Tauber M, Tichadou L, de Haro L. Schmitt C, et al. Arch Pediatr. 2014 Nov;21(11):1213-5. doi: 10.1016/j.arcped.2014.07.014. Epub 2014 Oct 3. Arch Pediatr. 2014. PMID: 25284732 French.
Clonidine overdose.
Karnawat BS, Chowdhry BR. Karnawat BS, et al. Indian Pediatr. 1998 Nov;35(11):1119-21. Indian Pediatr. 1998. PMID: 10216550 No abstract available.
Transdermal clonidine. Patching up errors.
Cohen MR. Cohen MR. Nursing. 2003 Sep;33(9):12. doi: 10.1097/00152193-200309000-00008. Nursing. 2003. PMID: 14562817 No abstract available.
105 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page